# SDR MASA200601680

- Difficulty date: June 24, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft time: 12,957 hours, 12,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7346 IAD.  FWD F/A FLASHLIGHT LED WAS NOT FLASHING.  MX REPLACED THE BATTERY PACK.
